# SDR MASA200600148

- Difficulty date: January 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,111 hours, 14,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7318 ORD - AIRCRAFT INTERIOR EMERGENCY LIGHTS INOP FWD OF OVERWING EXIT DOOR.  MAINTENANCE TROUBLE SHOOTING.  MX REPLACED LAMP AND FLEX LAMP.
